# SDR REXA2022070100435

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 20R FROM FS 319-349 IS CORRODED  INSTALLED NEW INTERCOSTAL P/N SH670-32004-1 ON STRG 20R BTWN FS 319 TO FS 349, IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01
